Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have Acne, using Phisohex, no relief. Is it right medicine for Acne?

i am using phisohex which was prescribed by a local dermatologist to treat my acne which i consider to be mild to severe. I ve seen some noticeable changes in the past 5 months that i ve been using it but i keep getting more breakouts lately. Could it be related to diet or sun exposure? And is this acne product effective for my treatment of acne? I would also like something for the black marks left by acne. Thanks.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Josh,
Hexachlorophene is basically a disinfectant. I would rather advice you to use more skin friendly and acne specific products to treat acne. Use a salicylic acid based face wash and a water based moisturiser. Use topical antiacne creams like clindamycin/benzoyl peroxide/adapalene gel etc over acne lesions. If the need be oral antiacne therapy can also be started to treat acne. I would suggest you to fix an appointment with an expert dermatologist. Merely using phisohex would not help. It is as good as using dettol or savlon to keep your skin acne free. Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor